# SDR AALA20060250

- Difficulty date: April 21, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT CABIN CEILING EMERGENCY LIGHT L2 615 INOPERATIVE.  FOUND POWER WIRE FOR LIGHT ASSEMBLY WIRED TO GROUND.  CORRECTED POSITION OF WIRE L2615.  SYSTEM GROUND CHECKED NORMAL OPERATION.
